# SDR UALA2011032101365

- Difficulty date: March 19, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,395 hours, 13,693 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 160201102
- Part serial: 18
- Condition: Faulty
- Location: Stabilizer Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG STAB TRIM DISPLAYED, & STAB TRIM LIGHT ILLUMINATED.  STABILIZER TRIM OPERATES AT ONE-HALF SPEED.  CREW COMMENTS:  COMES ON INTERMITTENTLY WHEN TRIMMING WITH CONT WHEEL OR PEDESTAL. WITH STAB IN NEUTRAL, STAB L/E UP LIMIT SW WITH FLAPS RETRACTED AT M519 SHOWS OPEN, AT M520 AND M521 SHOWS CLOSED, MOVED STAB FULL NOSE DOWN (L/E UP) AND M520 AND M521 L/E UP LIMIT OPENED, REPLACED AND ADJ M519.  OPERATIONAL TEST NORMAL.
